MathSciNet Relay Station
MathSciNet bibliographic data
MR1167299 (93d:34141) 34L40 (81Q05)
Eliasson, L. H. Floquet solutions for the $1$-dimensional quasi-periodic Schrödinger equation. Comm. Math. Phys. 146 (1992), no. 3, 447–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement